# SDR XGN2003F00003

- Difficulty date: September 29, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N5740V
- Make and model: Beech 95-C55
- Aircraft serial: TE103
- Engine: Cont IO520*
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 501100034
- Condition: Broken
- Location: Lt Wing Le
- Part time: 20,390 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING LEADING EDGE ASSY SAGGING AND FLEXING BETWEEN W/S 49.131 AND 91.131.  WE WERE UNABLE TO DISASSEMBLE LEADING EDGE ASSEMBLY FROM THE FORWARD SPAR CAP DUE TO BROKEN (105774C-ZG18700) HINGE PIN.  NOT ABLE TO DISASSEMBLE THE LEADING, COULD ONLY GUESS THAT THE HINGE AND PIN BOTHER WERE WORN.  THIS WAS DISCOVERED DURING A 100 HOUR INSPECTION.
